RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1999, Volume 118, Number 3, Pages 452–461 (Mi tmf718)  

Bethe equations “on the wrong side of the equator”

G. P. Pron'koab, Yu. G. Stroganova

a Institute for High Energy Physics
b International Solvay Institute

Abstract: The $T$$Q$ Baxter equations for the $XXX$ ($XXZ$) spin chain are analyzed. For each polynomial (trigonometric) solution of degree not exceeding $N/2$, which provides a solution of the Bethe ansatz equations, there exists a second linearly independent polynomial solution of degree greater than $N/2$. This second solution plays an essential role; in particular, all fusion relations follow from these two solutions.

DOI: https://doi.org/10.4213/tmf718

Full text: PDF file (215 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1999, 118:3, 357–364

Bibliographic databases:


Citation: G. P. Pron'ko, Yu. G. Stroganov, “Bethe equations “on the wrong side of the equator””, TMF, 118:3 (1999), 452–461; Theoret. and Math. Phys., 118:3 (1999), 357–364

Citation in format AMSBIB
\Bibitem{ProStr99}
\by G.~P.~Pron'ko, Yu.~G.~Stroganov
\paper Bethe equations ``on the wrong side of the equator''
\jour TMF
\yr 1999
\vol 118
\issue 3
\pages 452--461
\mathnet{http://mi.mathnet.ru/tmf718}
\crossref{https://doi.org/10.4213/tmf718}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1713736}
\zmath{https://zbmath.org/?q=an:0957.82013}
\transl
\jour Theoret. and Math. Phys.
\yr 1999
\vol 118
\issue 3
\pages 357--364
\crossref{https://doi.org/10.1007/BF02557333}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000080492800016}


Linking options:
  • http://mi.mathnet.ru/eng/tmf718
  • https://doi.org/10.4213/tmf718
  • http://mi.mathnet.ru/eng/tmf/v118/i3/p452

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:221
    Full text:111
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020